Hi,

My mother was diagnosed diabetic 4 years ago and at the same time was prescribed simvastatin to lower cholesterol. She always suffered tiredness and muscle ache since. She was taken off the statins and then put back on them. Recently the Dr has said she has dangerously high levels of CPK(causes muslce damage and kidney failure) is there anything she can do to reverse the damage that may have been caused and also os there an alternative to statins to reduce cholesterol?
Did you find this post helpful?
|

replied March 31st, 2008
Active User, very eHealthy
statin alternative
I am the same. Diabetic 2 for years and on statins. I took myself off statins and the Dr. did not like that, but they had the same effect on me as your mother. We are looking into alternatives, but other than diet I haven't heard of too much. Let me know if you find anything. I hope your mother feels better soon. Good luck.
|
Did you find this post helpful?